# SDR MASA2023082100109

- Difficulty date: August 21, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N82314
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000436
- Aircraft time: 18,669 hours, 10,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 8CD EMER CEILING INOP - REPLACED BATTERY AND LIGHT ASSY
